# SDR CALA2025082808234

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,198 hours, 16,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14 C UNDESEAT EMERGENCY EXIT LIGHT UNIT BROKEN EMERENCY EXIT LIGHT FROM SEAT 14C ON FLIGHT DECK CENTER CONSOLE. REMOVED AND REPLACED SEAT 14C EMERGENCY LIGHT OPERATIONAL CHECK GOOD FOR 14C EMERGENCY LIGHT IN REFERENCE TO AMM 33-51-11
